# SDR DALA2018041002418

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING REPAIR ON THE AFT CARGO DOOR 3RD INTERCOSTAL WEB ANGLE AND LOWER EDGE BEAM FOUND MORE CORROSION ON THE INSIDE OF THE AREA, THE NEW CORROSION IS OUTBOARD OF THE NEWLY REPAIR AREA. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED  INTERCOSTAL IAW B757-200 SRM 52-30-02.
